# SDR CKSA98751

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65B062774
- Condition: Corroded
- Location: Bs 1980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN BULK CARGO COMPARTMENT, AFTER FLOOR SUPPORT INTERCOSTAL REMOVED.  CORROSION FOUND ON FLOOR SUPPORT HAT SECTION HORIZONTAL FLANGE A AT ZONE 150 AFT, BS 1980, RBL 55.  FLOOR SUPPORT HAT SECTION REPLACED AS PER SRM H-4001.  FOUND DURING SCHEDULED C-CHECK AND CPCP TASK CARD ACCOMPLISHMENT AT HAECO MAINTENANCE/REPAIR FACILITY, IN HONG KONG (VHKG).  CPCP TASK CARD NR C53-100-01-6-10.  NON ROUTINE TASK CARD NUMBER JF64166.
